Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Frequent crystal meth user, have thick creamy discharge with fishy odor, sexually active without protection. Is it due to meth use?

My sister is a frequent crystal meth user and she said in the whole time she has been using she never had this problem. Within the last month and a half almost two months she has noticed a thicker creamy discharge and it comes with this very foul fishy odor that she has never smelt before. She hasnt been sexually active without protection. Could her discharge and odor be caused by the meth use?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
It is very difficult to say what is the cause but it appear to be secondary to fungal infection , which is common in people with weak immunity. Meth cause reduced immunity so, thus can be causative but indirectly to her current problem..she can consult a gynaecologist who can examine her and advice related antibiotics and anti fungal treatment to her and ask her to see a psychiatrist who can help her quit her drugs and she can built her immunity back
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor